Access count of this item: 60

Files in This Item:
File Description SizeFormat 
0516-7.pdf675.4 kBAdobe PDFView/Open
Title: Countable J$^S_a$-admissible ordinals(LOGIC AND THE FOUNDATIONS OF MATHEMATICS)
Authors: SHINODA, Juichi
Author's alias: 篠田, 壽一
Issue Date: Mar-1984
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 516
Start page: 79
End page: 91
URI: http://hdl.handle.net/2433/98387
Appears in Collections:Logic and the Foundations of Mathematics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.